A statistical approximation for queueing measures in a decision support system
We show that while we have found closed form, albeit unwieldy, expressions for a tandem queueing model with finite queue lengths and proportional service, the measures computed can be reduced to more manageable expressions. This is advantageous for placing models of this type in the model base of a decision support system where manageable, good approximate values will suffice. © 1993.
Information Technology and Cybersecurity
Margavio, T. M., and J. M. Chin. "A statistical approximation for queueing measures in a decision support system." Computers & Mathematics with Applications 26, no. 2 (1993): 39-44.
Computers and Mathematics with Applications